# SDR DALA2019081544780

- Difficulty date: August 14, 2019
- Submitted: August 15, 2019
- Operation: Air carrier
- Aircraft: N3758Y
- Make and model: Boeing 737832
- Aircraft serial: 30814
- Aircraft time: 61,559 hours, 22,277 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 867
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CRACKED FRAME BS 867 BTW STR 8L AND STR 9L AT PASSENGER CABIN. PERFORMED PERMANENT REPAIR ON FRAME LOCATED BS 867 BTW S-8L AND S-9L AT PASSENGER CABIN AS PER ERA 580021-14AD REV.ORIGINAL AND PRI REV.0.
